# SDR WTAA950054

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 794
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Worn
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - PASSENGER DOOR CAPTION REMAINS ILLUMINATED WITH DOOR CLOSED.  DEFERRED DOOR WARNING SYSTEM PER MEL 52-2.  AIRCRAFT RETURNED TO SERVICE.  SUBSEQUENTLY MAINTENANCE REPLACED DOOR HANDLE MICROSWITCH.  DOOR WARNING SYSTEM OPERATIONAL CHECK NORMAL.  (W)
